# SDR A6WA201312314049

- Difficulty date: December 21, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 28,636 hours, 27,117 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Faulty
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

4053 RAMP MANAGER REPORTS FLAMES AND SMOKE AT AC RECEPTACLE WHEN AC   POWER APPLIED.  SUSPECT EXTERNAL POWER PLUG ON JET BRIDGE WET & CAUSED A SHORT.  NO  DAMAGE TO ACFT NOTED, NO CB POPPED, ALL ELEC SYS CHECKED GOOD.
